MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. 1 ML BD SAFETYGLIDE INSULIN SYRINGE WITH ATTACHED NEEDLE; PISTON SYRINGE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. 1 ML BD SAFETYGLIDE INSULIN SYRINGE WITH ATTACHED NEEDLE; PISTON SYRINGE
Model Number 305908
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple medical device types reported to be involved.The information for the additional device type is as follows: medical device type: fmi, common device name: hypodermic single lumen needle, pma / 510(k)#: k951254.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that needle was discovered to be broken prior to use with a 1 ml bd safetyglide¿ insulin syringe with attached needle.The following information was provided by the initial reporter: broken needle.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval?: yes.D.10.Returned to manufacturer on: 8/26/2020.H.6.Investigation: customer returned (1) 10 ml, 40mm, 22g bd safetyglide syringe with an opened blister pack from lot # 9031536.Customer states that the needle is broken.The returned syringe was examined and exhibited a bent cannula.Based on the samples and/or photo(s) received the investigation concluded that bd was able to duplicate or confirm the indicated failure.Root cause: bent during use of the product by the customer.A review of the batch history record for the complaint lot was satisfactory and there were no related quality notifications.H3 other text : see h.10.

Brand Name
1 ML BD SAFETYGLIDE INSULIN SYRINGE WITH ATTACHED NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key10448161
Report Number9610847-2020-00258
Device Sequence Number2676675
Product Code FMF
UDI-Device Identifier30382903059080
UDI-Public30382903059080
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2023
Device Model Number305908
Device Catalogue Number305908
Device Lot Number9031536
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2020
Initial Date Received by Manufacturer 08/04/2020
Supplement Date Received by Manufacturer08/04/2020
Initial Report FDA Received Date08/25/2020
Supplement Report FDA Received Date09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;